Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Continuous bleeding since periods, had taken Ayurvedic medicine for periods problem. What can be done?

Hello Doctor, This is Ranjini from Chennai. I was having a periods problem for almost 3months, later I went to a Ayurveda doctor and took medicines and then I got my periods. Last month I got my periods on time and this month also but the bleeding has not been stopped. Its been 12 days till today. Could you please advice ? My email: YYYY@YYYY
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi rajani, twelve days long period is too long and you will lose lots of blood leading to weakness and anemia, I suggest that you visit your local gynecologist and get this thing sorted out as you may be having hormonal imbalance and will need a more definitive treatment. Long term problem of this sort can lead to anemia and ill health. You need to get to the root of the cause and treat it accordingly. Take care
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor